top of page

On quadratic forms in multivariate generalized hyperbolic random vectors

  • Simon Broda, Juan Arismendi Zambrano
  • Aug 26, 2020
  • 1 min read

Updated: May 17, 2022

Abstract

Exact and approximate expressions for tail probabilities and partial moments of quadratic forms in multivariate generalized hyperbolic random vectors are obtained. The derivations involve a generalization of the classic inversion formula of Gil-Pelaez (1951). Two numerical applications are considered: the distribution of the two stage least squares estimator, and the expected shortfall of a quadratic portfolio.


Volume 108, Issue 2, June 2021, Pages 413–424,

Comments


bottom of page